Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 97, Number 6, 2012

Concentration for an elliptic equation with singular nonlinearity
pp. 545-578(34)
Authors: Davila, J.; Montenegro, M.

Favourites:
ADD
Favourites:
ADD

The Cauchy problem on large time for surface waves Boussinesq systems
pp. 635-662(28)
Authors: Saut, J. C.; Xu, L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more